# SDR DALA2025102207737

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN FASTENER HOLE 4. NICK ON COUTERSKIN. LH WING.   S THIS DISCREPANCIE MUST BE REPAIRED PER ER/ A 595215-14AD REV C SECTION VI UNDER NRC 00157. (1263652)
